MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK TOTAL KNEE SYSTEM; GMK SPHERIKA FEMORAL COMPONENT S2+L CEMENTED

MEDACTA INTERNATIONAL SA GMK TOTAL KNEE SYSTEM; GMK SPHERIKA FEMORAL COMPONENT S2+L CEMENTED
Model Number 02.12.KA12L
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 03/17/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 23 march 2026.Gmk-spherika 02.12.Ka12l gmk spherika femoral component s2+l cemented (k211004) lot 2433428: 30 items manufactured and released on 03-feb-2025.Expiration date: 14-jan-2030.No anomalies found related to the problem.To date, 23 items of the same lot have been sold with no similar reported event during the period of review.Gmk-spherika 02.12.E0211fl gmk-sphere tibial insert e-cross - flex 2l - 11mm (k202022) lot 2434059: 60 items manufactured and released on 20-jan-2025.Expiration date: 06-jan-2030.No anomalies found related to the problem.To date, 37 items of the same lot have been sold with no similar reported event during the period of review.Gmk-spherika 02.07.1202l tibial tray fix cemented s.2l (k090988) lot 2506137: 56 items manufactured and released on 30-jun-2025.Expiration date: 10-jun-2030.No anomalies found related to the problem.To date, 52 items of the same lot have been sold with no similar reported event during the period of review.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
 
Event or Problem Description
At about 4 months from the primary,the patient came in due to signs of infection and the cause is unknown.The surgeon performed a washout and revised the femoral component, insert, and tibial tray to antibiotic spacers.The surgery was completed successfully.

Brand Name
GMK TOTAL KNEE SYSTEM
Common Device Name
GMK SPHERIKA FEMORAL COMPONENT S2+L CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24871652
Report Number3005180920-2026-00304
Device Sequence Number13266726
Product Code JWH
UDI-Device Identifier07630345716194
UDI-Public07630345716194
Combination Product (Y/N)N
PMA/510(K) Number
K211004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.12.KA12L
Device Lot Number2433428
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Initial Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale